# SDR EKGR2014091500531

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: General aviation
- Aircraft: N932EA
- Make and model: Beech 400A
- Aircraft serial: RK32
- Aircraft time: 9,942 hours, 8,539 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Intermittent
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE FLYING, CREW EXPERIENCED A CABIN PRESSURIZATION ISSUE.  AT 120 MILES OUT FROM DEPARTURE, ATC GAVE INSTRUCTIONS TO DECEND FROM FL400 TO FL380 AT MACH .75 AND THE N1 SETTING WAS 99.3, CABIN DIFFERENTIAL WAS 6.9 AND CABIN ALTITUDE HAD RISEN TO JUST UNDER 10,000 FT.  AS SOON AS THEY STARTED THE DECENT THE CABIN LOW PRESSURE ANNUNCIATOR AND MASTER WARNING ALERT ILLUMINATED.  THE CREW PERFORMED THE EMERGENCY CHECKLIST FOR THE LOW PRESSURE WARNING.  THE CREW THEN PUT ON OXYGEN MASKS, DECLARED AN EMERGENCY AND STARTED AN EMERGENCY DECENT.    AT 12,000 FT THE LOW PRESSURE INDICATION EXTINGUISHED AND THE CABIN PRESSURE NORMALIZED FOR THE REMAINDER OF THE FLIGHT.
